# SDR PLGA970707A

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 3350 · Emergency Lighting
- Part: Test Switch
- Part number: 6500108
- Condition: Failed
- Location: Fa Panel
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 4720 - DURING PRE-FLIGHT, THE EMERGENCY EXIT LIGHTS WOULD NOT TEST.  FOUND F/A TEST SWITCH AT FAULT.  SWITCH WAS REPLACED AND SYSTEM TESTED GOOD.  (X)
